Web of Science: 0 cites, Scopus: 0 cites, Google Scholar: cites
Centers of discontinuous piecewise smooth quasi-homogeneous polynomial differential systems
Chen, Hebai (Fuzhou University. College of Mathematics and Computer Science (China))
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Tang, Yilei (Shanghai Jiao Tong University. School of Mathematical Sciences (China))

Data: 2019
Resum: In this paper we investigate the center problem for the discontinuous piecewise smooth quasi-homogeneous but non-homogeneous polynomial differential systems. First, we provide sufficient and necessary conditions for the existence of a center in the discontinuous piecewise smooth quasi-homogeneous polynomial differential systems. Moreover, these centers are global, and the period function of their periodic orbits is monotonic. Second, we characterize the centers of the discontinuous piecewise smooth quasi-homogeneous cubic and quartic polynomial differential systems.
Nota: Número d'acord de subvenció MINECO/MTM2016-77278-P
Nota: Número d'acord de subvenció MINECO/MDM-2014-0445
Nota: Número d'acord de subvenció AGAUR/2017/SGR-1617
Nota: Número d'acord de subvenció EC/H2020/777911
Nota: Número d'acord de subvenció EC/H2020/655212
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; acceptedVersion
Matèria: Global center ; Quasi-homogeneous polynomial systems ; Piecewise smooth systems ; Dynamics
Publicat a: Discrete and continuous dynamical systems. Series B, Vol. 24, Issue 12 (December 2019) , p. 6495-6509, ISSN 1531-3492

DOI: 10.3934/dcdsb.2019150


Disponible a partir de: 2020-12-31
Postprint

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2020-04-15, darrera modificació el 2020-08-01



   Favorit i Compartir